# SDR DL757090100

- Difficulty date: January 25, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT AIRPHONE INTERIOR DOUBLER AFT STA 1500 CORRODED CP 53-164-01I, C/W AT SAA SAT ON N/R 115376 SAA JOB 82073300001.
